# SDR UALA2013032902052

- Difficulty date: March 27, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 49,855 hours, 6,010 cycles
- Engine: Pwa PW40903
- System (JASC): 2140 · Heating System
- Part: Knob
- Condition: Inoperative
- Location: Heater Module
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST LOWER LOBE HEATER MODULE DOES NOT HEAT ENOUGH.  TEMP CONTROL KNOB INOPERATIVE VERY HOT AT ALL TIMES.  CHECKED GOOD PER FIM.
